RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 36, Issue 6, Pages 857–863 (Mi mz6126)  

This article is cited in 2 scientific papers (total in 2 papers)

Rate of approximation of entire functions by a complete Dirichlet system

V. Kh. Musoyan


Full text: PDF file (464 kB)

English version:
Mathematical Notes, 1984, 36:6, 928–931

Bibliographic databases:

UDC: 517.5
Received: 03.12.1982

Citation: V. Kh. Musoyan, “Rate of approximation of entire functions by a complete Dirichlet system”, Mat. Zametki, 36:6 (1984), 857–863; Math. Notes, 36:6 (1984), 928–931

Citation in format AMSBIB
\Bibitem{Mus84}
\by V.~Kh.~Musoyan
\paper Rate of approximation of entire functions by a complete Dirichlet system
\jour Mat. Zametki
\yr 1984
\vol 36
\issue 6
\pages 857--863
\mathnet{http://mi.mathnet.ru/mz6126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=776338}
\zmath{https://zbmath.org/?q=an:0565.30003}
\transl
\jour Math. Notes
\yr 1984
\vol 36
\issue 6
\pages 928--931
\crossref{https://doi.org/10.1007/BF01161586}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AND3200023}


Linking options:
  • http://mi.mathnet.ru/eng/mz6126
  • http://mi.mathnet.ru/eng/mz/v36/i6/p857

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Martirosyan, S. V. Samarchyan, “$q$-Bounded systems: Common approach to Fisher–Micchelli's and Bernstein–Walsh's type problems”, Lobachevskii J. Math., 25 (2007), 197–216  mathnet  mathscinet  zmath
    2. M. S. Martirosyan, S. V. Samarchyan, “On Kolmogorov Widths of Sets of Exponents”, Math. Notes, 83:2 (2008), 279–280  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020